"Just checking in. I had one aura without migraine pain in September 2014 and was quite surprised. It has been a year and a half since that odd one.and no migraines. Still talking KAL magnesium glycinate 200mg twice a day, 400 total. So i..."
Hi! To change your password on MedHelp, go to either "My Home" or your "Profile" page. Then, in the right hand of the page you will see a link that says "Account Settings", click on that. In the middle of the page you will see a link that says "Password", click on that. Then you will be asked to change your password. Hope that helps! :)
Ryan, I believe, is gone from MH. At his request, all of his old posts were removed and I no longer have any way to contact him.
As to your question regarding the conversion of Xanax/diazepam, I suggest calling your local pharmacist who will be more than happy to give you this information.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.